# SDR SWIA202265799

- Difficulty date: March 11, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK MOUNTING EXTRUSION FROM APPROX. FS785 Â€“ FS855 HAS CORROSION ON MULTIPLE SPOTS.    (C CHECK RO 5/23/22)    REMOVED CORROSION ON RH SIDE SEAT TRACK MOUNTING EXTRUSION FROM APPROX. FS785 Â€“ FS855, REF. CRJ900 SRM 51-21-06-001-001-A01. ORIGINAL MATERIAL THICKNESS OF SIDE SEAT TRACK MOUNTING EXTRUSION(TRIM RETAINER) IS .0.040". REF CRJ 900 (TR53-0117)SRM 53-41-49-001-001-A02. REMAINING MATERIAL THICKNESS IS .033" WITH A LOSS OF .007". PART IS NOT WITHIN THE 10% OF DAMAGE REMOVAL LIMITS. PART IS OUT OF LIMITS. REF CRJ 900 SRM 53-41-51-101-001-A02. REMOVED BAD EXTRUSION FROM A/C BY PULLING IT OFF. ORDERED AND RECEIVED REPLACEMENT SEAT RAIL EXTRUSION PART# SH690-37556-2. INSTALLED REPLACEMENT EXTRUSION REF CRJ900 SRM 51-23-00-001-001-A01.
